Translator Disclaimer
November 2008 Long range scattering for the Maxwell-Schrödinger system with arbitrarily large asymptotic data
J. GINIBRE, G. VELO
Hokkaido Math. J. 37(4): 795-811 (November 2008). DOI: 10.14492/hokmj/1249046369

Abstract

We review the proof of existence and uniqueness of solutions of the Maxwell-Schrödinger system in a neighborhood of infinity in time, with prescribed asymptotic behaviour defined in terms of asymptotic data, without any restriction on the size of those data. That result is the basic step in the construction of modified wave operators for the Maxwell-Schrödinger system.

Citation

Download Citation

J. GINIBRE. G. VELO. "Long range scattering for the Maxwell-Schrödinger system with arbitrarily large asymptotic data." Hokkaido Math. J. 37 (4) 795 - 811, November 2008. https://doi.org/10.14492/hokmj/1249046369

Information

Published: November 2008
First available in Project Euclid: 31 July 2009

zbMATH: 1173.35645
MathSciNet: MR2474176
Digital Object Identifier: 10.14492/hokmj/1249046369

Subjects:
Primary: 35P25
Secondary: 35B40, 35Q40

Rights: Copyright © 2008 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.37 • No. 4 • November 2008
Back to Top